# SDR SWAA2018053022340

- Difficulty date: May 6, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A1350
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AIR STAIR DOOR SURROUND STRUCTURE ANGLE CORRODED AT BS 294.5, BETWEEN STR 22L TO STR 23L.  R&R ANGLE IAW SRM AND DWG.
